# SDR UIEA200700045

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 62,240 hours, 12,403 cycles
- Engine: Ge CF650E2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER FOUND CRACKED AT STATION 500 STR 10L.  STRINGER AT STATION 500 STRINGER 10L REPAIRED PER SB 747-53A2484 FIGURE 20 AND DEVIATION PER 8100-9.
